Certified Medical Magazine by WMA, ACSA, HON
FAQs
0
Menu

What antibiotic should I take if I have symptoms of cystitis?

By Andrea Rodrigo.
Last Update: 09/21/2016

It is not recommended to take any antibiotics without your doctor's advice. As mentioned above, cystitis may be caused by bacteria, fungus, or virus, and depending on this, one or the other treatment will be given.

If you have symptoms of cystitis or suspect a urinary tract infection, see your doctor for advice on the most appropriate treatment.

Suggested for you: Urinary Tract Infections & Sexual Intercourse.

 Andrea Rodrigo
Andrea Rodrigo
BSc, MSc
Embryologist
Bachelor's Degree in Biotechnology from the Polytechnic University of Valencia. Master's Degree in Biotechnology of Human Assisted Reproduction from the University of Valencia along with the Valencian Infertility Institute (IVI). Postgraduate course in Medical Genetics.
Embryologist. Bachelor's Degree in Biotechnology from the Polytechnic University of Valencia. Master's Degree in Biotechnology of Human Assisted Reproduction from the University of Valencia along with the Valencian Infertility Institute (IVI). Postgraduate course in Medical Genetics.
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.